| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported with a description of the intraocular lens was stuck in the injector and discarded.Additional information has been requested.